Stability and rate of convergence of some iteration methods for Berinde contractions

Authors

  • D. Chumpungam Chiang Mai University
  • A. Kettapun Chiang Mai University

Abstract

In this paper, we first prove strong convergence theorems of a new iteration method finding a common fixed point of three Berinde nonexpansive mappings and introduce a new iteration method and study stability of the proposed method and Noor iteration for a class of Berinde contraction mappings in complete metric space. We also compare the rate of convergence between our iteration method and Noor iteration under some suitable control conditions.

Downloads

Published

2019-03-31

How to Cite

Chumpungam, D., & Kettapun, A. (2019). Stability and rate of convergence of some iteration methods for Berinde contractions. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 10(1), 21-34. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/501

Issue

Section

Research Article